# SDR 99FDEA00265

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Condition: Clogged
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

99-161 - REJ T/O AT 90KTS DUE TO NO AIRSPEED IND ON CAPT PFD (SPD TAPE).  CLEARED PITOT SYS TUBE WITH AIR AND FOUND BUGS.  AIRSPD IND NORM PER A310 MM 34-10-00.  AC OK FOR SERVICE.
